News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Gynecology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: abnormal period

 justme25 - Tue May 29, 2007 5:32 pm

I am a 25 year old female. I stopped taking my birth control after my last depo provera shot in September. Had a period in early Feb, then didnt have on for a while, took a preg test on march 26 that was negative, started period next day. period lasted 3 WEEKS, havent had on since then. what should i do?
 Debbie Miller, RN - Wed May 30, 2007 1:08 am

User avatar I can't be positive but I would suggest this may be just fluctuation due to the change in hormonal levels after the Depo was stopped. I would watch from here and see if the periods return to normal as I suspect they will. If other symptoms are unusual, see your doctor for an evaluation.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here